# SDR 05FDEA00679

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AAA70881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC - LONGERON SPLICE 51L, FOUND CRACKED AT STA 6-80.  REMOVED AS PER SRM 51-33-01 VOL II.   FABRICATED IAW DRAWING NR AAA7088. FABRICATED PART INSTALLED IAW SRM 51-33-01 VOL II AND FEDEX EA 1-5310-83095.
